# SDR DALA1109390178

- Difficulty date: January 5, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 903 BEWTEEN STR 20L AND 21L FRAME INNER CHORD CRACKED.  REPAIR ACCOMPLISHED IAW ER/A 487037-14AD.
